# SDR USAA920080174

- Difficulty date: December 23, 2007
- Submitted: January 14, 2008
- Operation: Air carrier
- Aircraft: N624AW
- Make and model: Airbus A320-231
- Aircraft serial: 55
- Aircraft time: 58,170 hours, 26,253 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 321454
- Part serial: 6233
- Condition: Discharged
- Location: Cabin
- Part time: 395,560 hours, 158,360 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SAL - EEL - C6 CHECK - ROW 10 EMERGENCY LIGHTS DID NOT ILLUMINATE DURING OPERATIONAL TEST.  REPLACED AND FUNCTIONAL CHECKED MIDDLE POWER SUPPLY IAW A320 AMM 33-51-00.
